# SDR RAIA00508040

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 18,008 hours, 20,613 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5581  -STL - EMERGENCY ESCAPE PATH LIGHTING OUT.  MAINTENANCE REPAIRED CONNECTION TO THE EMERGENCY LIGHTING AT SEAT 5A.
